Stable intersections of Cantor sets and homoclinic bifurcations
Annales de l'I.H.P. Analyse non linéaire, Tome 13 (1996) no. 6, p. 741-781
@article{AIHPC_1996__13_6_741_0,
     author = {Moreira, Carlos Gustavo Tamm de Ara\'ujo},
     title = {Stable intersections of Cantor sets and homoclinic bifurcations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {6},
     year = {1996},
     pages = {741-781},
     zbl = {0865.58035},
     mrnumber = {1420497},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPC_1996__13_6_741_0}
}
Moreira, Carlos Gustavo T. de A. Stable intersections of Cantor sets and homoclinic bifurcations. Annales de l'I.H.P. Analyse non linéaire, Tome 13 (1996) no. 6, pp. 741-781. http://www.numdam.org/item/AIHPC_1996__13_6_741_0/

[BPV] R. Bamón, S. Plaza and J. Vera, On Central Cantor Sets with self-arithmetic difference of positive Lebesgue measure, to appear in J. London Math. Soc. | Zbl 0839.28002

[H] M. Hall, On the sum and product of continued fractions, Annals of Math., Vol. 48, 1947, pp. 966-993. | MR 22568 | Zbl 0030.02201

[MO] P. Mendes and F. Oliveira, On the topological structure of the arithmetic sum of two Cantor sets, Nonlinearity, Vol. 7, 1994, pp. 329-343. | MR 1267692 | Zbl 0839.54027

[N1] S. Newhouse, Non density of Axiom A(a) on S2, Proc. A.M.S. Symp. Pure Math., Vol. 14, 1970, pp. 191-202. | MR 277005 | Zbl 0206.25801

[N2] S. Newhouse, Diffeomorphisms with infinitely many sinks, Topology, Vol. 13, 1974, pp. 9-18. | MR 339291 | Zbl 0275.58016

[N3] S. Newhouse, The abundance of wild hyperbolic sets and nonsmooth stable sets for diffeomorphisms, Publ. Math. IHES, Vol. 50, 1979, pp. 101-151. | Numdam | MR 556584 | Zbl 0445.58022

[P] J. Palis, Homoclinic bifurcations, sensitive chaotic dynamics and strange attractors, Dynamical Syst. and Related Topics, World Scientific, 1991, pp. 466-473. | MR 1164908

[PT] J. Palis and F. Takens, Cycles and measure of bifurcation sets for two-dimensional diffeomorphisms, Invent. Math., Vol. 82, 1985, pp. 379-442. | MR 811543 | Zbl 0579.58005

[PT1] J. Palis and F. Takens, Hyperbolicity and the creation of homoclinic orbits, Annals of Math., Vol. 125, 1987, pp. 337-374. | MR 881272 | Zbl 0641.58029

[PT2] J. Palis and F. Takens, Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations: fractal dimensions and infinitely many attractors, Cambridge Univ. Press, 1992. | MR 1237641 | Zbl 0790.58014

[PY] J. Palis and J.C. Yoccoz, Homoclinic Tangencies for Hyperbolic sets of large Hausdorff Dimension Bifurcations, Acta Mathematica, Vol. 172, 1994, pp. 91-136. | MR 1263999 | Zbl 0801.58035

[S] A. Sannami, An example of a regular Cantor set whose difference set is a Cantor set with positive measure, Hokkaido Math. Journal, Vol. XXI (1), 1992, pp. 7-23. | MR 1153749 | Zbl 0787.58028